Mosby Periodicals Home Search User
Pref
Help
AnnEmergMed Home Current
Issue
All
Issues
Order About this
Journal
<<
Issue
>>
Issue

November 1997 • Volume 30 • Number 5


Seizures, Ventricular Tachycardia, and Rhabdomyolysis as a Result of Ingestion of Venlafaxine and Lamotrigine

Claudia Peano, MD* [MEDLINE LOOKUP]
Jerrold B Leikin, MD‡ [MEDLINE LOOKUP]
Paul K Hanashiro, MD§ [MEDLINE LOOKUP]
• Previous article in Issue
• Next article in Issue
• View full-text version
• Drug links from Mosby's DrugConsult
• Genetic information from OMIM
• Citation of this Article
   • View on PubMed
   • Download in citation manager format
   • Download in Medlars format
• Related articles in PubMed

   Abstract  TOP 

Few cases of overdoses have been described involving venlafaxine, lamotrigine, or a combination of the two agents. We describe a combined venlafaxine and lamotrigine ingestion in a patient presenting with a seizure, ventricular tachycardia, and rhabdomyolysis. We conclude that patients with overdoses that involve venlafaxine can exhibit severe cardiac effects in addition to seizures, especially if venlafaxine is combined with other agents.
[Peano C, Leikin JB, Hanashiro PK: Seizures, ventricular tachycardia, and rhabdomyolysis as a result of ingestion of venlafaxine and lamotrigine. November Ann Emerg Med 1997;30:704-708.]


   Publishing and Reprint Information  TOP